# SDR ASAA2017040320345

- Difficulty date: April 3, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 19,283 hours, 5,612 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL & EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED PACK/ZONE TEMP CONTROLLER TEST IAW AMM 21-61-00.  SYSTEM OPS CHECKED GOOD.
